# SDR DJFA2004041

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N753TA
- Make and model: Beech 400A
- Aircraft serial: RK230
- Aircraft time: 4,995 hours, 4,077 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

CLIMBING TO 10,000 FT, LT BLEED AIR DUCT FAIL ANNUNCIATOR HAD ILLUMINATED.  ENG THRUST REDUCED, AND CABIN PRESSURIZATION SOURCE TURNED OFF.  TWO MINS LATER COCKPIT & CABIN HAD FILLED WITH SMOKE FOLLOWED BY EMERGENCY PRESSURIZATION VALVE OPENING.  CREW DONNED OXYGEN MASKS & GOGGLES AS SMOKE HAD BECOME FAIRLY THICK.  AN EMERGENCY WAS DECLARED & AIRCRAFT MADE AN UNEVENTFUL LANDING.  MX FOUND A Y-DUCT ON LEFT SIDE TO BE MISALIGNED AND LEAKING.  A NEW SEAL WAS INSTALLED ON THE OUTBOARD DUCT AT THE TOP OF THE FUSELAGE ABOVE THE PYLONS.  THE EMERGENCY PRESSURIZATION VALVE WAS FOUND TO BE STUCK IN THE OPEN POSITION.  A NEW VALVE WAS INSTALLED.  OPERATIONAL CHECKS WERE NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
